MathSciNet Relay Station
MathSciNet bibliographic data
MR2493043 (2010c:47141) 47H10 (47H09 47H20)
Zhang, Shi-sheng Convergence theorem of common fixed points for Lipschitzian pseudo-contraction semi-groups in Banach spaces. Appl. Math. Mech. (English Ed.) 30 (2009), no. 2, 145–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement